Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Healthy female, regular workouts, lately feeling fatigue and also noticed palpitation during cardio exercise. Facing anxiety and restlessness. Worried

I'm a 27 yo healthy female. I exercise 3-4 x a week cardio and strength training. Approximately 4 mo ago I completely cut out red meats and poultry. I still consume seafood, dairy and eggs. About a month ago I began feelgn fatigued and noted unexplained bruising (later realizing it is more than likely d/t increase in exercise). Last several weeks I have noted palpitations during the cardio exercises as well as some abdominal discomfort. Because of eliminating meats from my diet I assumed Iron deficiency anemia. I have begun taking 65mg FeSO4 3d ago. I have noted a dramatic increase in appetite along with increase in anxiety and restlessness. (I have never been dx w/ any anxiety disorders). My concern is the correlation between FeSO4 and agitation; will this subside after several days or should I consider decreasing my dosage? Thank you for your assistance
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Agitation is not due to iron medication...and the dose is not high...
You will need Psychiatric assessment and assistance.

Anaemia should not occur if the diet was balanced...

Omitting meat won’t cause anaemia – if so, all vegetarians will be anaemic!
Yellow of the egg contains 300 mg cholesterol! – beware!
One may have to search for causes like occult bleeding – excess flow during periods?

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor